# SDR 2001FA0000047

- Difficulty date: May 5, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N4136E
- Make and model: Piper PA-18-150
- Aircraft serial: 187809082
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Cracked
- Location: Engine
- Part time: 538 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WELD ON WYE PIPE CRACKED AT ANNUAL INSPECTION.  (NO PARTS AVAILABLE AT THIS TIME) ALSO FOUND INNER BAFFLE ON SAME PIPE CRACKED.
